# SDR FDEA201101270387

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 44,371 hours, 7,615 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 11511661
- Part serial: 036C5338
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE AIR SYS, MANIFOLD ILLUMINATED RED MOMENTARILY.  LEVEL 2 ALERT WING ANTI ICE LIGHT.    DIVERTED.   LANDED UNEVENTFULLY.  MANIFOLD FAIL ALERT CAME ON BEFORE WING ANTI ICE ALERT RECEIVED.  ESC FAULT REVIEW SHOWS LT WING ANTI-ICE MANIFOLD & PSC-2 STORED LT WING ANTI ICE MANIFOLD FAIL. NO FAULT ON PSC-1 AND MFD.   PERFORMED ANTI-ICE VALVE AND DUCT AIR LEAK CHECKED AND FOUND ALL TEST PASSED. CHECKED WIRES BTW DIP SENSOR AND SPEC, FOUND NO DEFECTS.  CHECKED MFD LOOP SEL 1 AND SEL 4,  FOUND NO SHORT TO GROUND.  SUSPECT TIME DELAY FOR LT ANTI ICE MANIFOLD FAIL IN PSC-2 DID NOT WORK. R & R PSC-2,  P SENSOR IAW MM. OPS  CHECKED VALVE & SENSOR & ALL OPS NORMAL PSC-2 RTS TESTED & ALL TEST PASSED. ACFT   RETURNED TO SERVICE.
